# SDR 2011FA0000173

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N27AX
- Make and model: Lear 35A
- Aircraft serial: 662
- Aircraft time: 12,519 hours, 7,934 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Box
- Part number: 66083132
- Condition: Detached
- Location: Fs 501
- Part time: 12,519 hours, 7,934 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: G, S, J
- Precautionary procedure: B, A

## Discrepancy

AUTOPILOT FAILED AT CRUISE FOLLOWED BY PRIMARY PITCH TRIM FAIL, MACH TRIM FAIL, DURING DESCENT AC BUSS TIE C/B POPPED.  AMMETERS INDICATED 50 AMP DIFFERENCE.  DURING TROUBLESHOOTING OF THE AUTOPILOT, PITCH TRIM, MACH TRIM & AC BUSS SYSTEMS FOUND CONNECTOR P213 FOR AC PARALLELING BOX TO NOT BE FULLY SECURED.  RESECURED P213 AND PERFORMED NUMEROUS OPS CHECKS OF AUTOPILOT, PITCH TRIM, MACH TRIM & AC SYSTEMS WITH NO DEFECTS NOTED AT THIS TIME.  IAW AMM CH 22-10, 27-41, AND 24-20.  PERFORMED ADJUSTMENT TO THE RT VOLTAGE REGULATOR FOR THE RT GEN AMP SPLIT IS WITHIN LIMITS DURING ALL VARIOUS LOADS IAW AMM 24-31-03.
